Sequential Implementation of Monte Carlo Tests With Uniformly Bounded Resampling Risk

File Description SizeFormat 
Journal of the American Statistical Association_104_488_2009.pdfAccepted version632.28 kBAdobe PDFView/Open
Title: Sequential Implementation of Monte Carlo Tests With Uniformly Bounded Resampling Risk
Authors: Gandy, A
Item Type: Journal Article
Issue Date: 1-Dec-2009
URI: http://hdl.handle.net/10044/1/18652
DOI: http://dx.doi.org/10.1198/jasa.2009.tm08368
ISSN: 0162-1459
Publisher: AMER STATISTICAL ASSOC
Start Page: 1504
End Page: 1511
Journal / Book Title: JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION
Volume: 104
Issue: 488
Copyright Statement: Copyright © 2009 Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis Group in Journal of the American Statistical Association on 01 Jan 2012, available online at: http://www.tandfonline.com/10.1198/jasa.2009.tm08368
Publication Status: Published
Appears in Collections:Statistics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx